"I should note these are not discontinuation symptoms and are not symptoms I experienced prior to starting Prozac. They started due to the Prozac. I know it may take longer to disappear than other SSRIs due to its longer half-life."
"I have been on 20mg of Fluoxetine for 3 weeks. Due to horrid side effects (dizziness, panic attacks, suicidal thoughts) my psychiatrist is taking me off of it. The suicidal thoughts are gone but I'm still waking up panicked, upset stomac..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.